# SDR HALA2019070200343

- Difficulty date: June 30, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N215HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08266
- Aircraft time: 3,203 hours, 629 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENG 1 FIRE LOOP A FAULT CAME ON MOMENTARILY TWICE AT CRUISE.  FDU1 RESET. NO FAULTS, TEST PASSED.
